# SDR COZR20160411006

- Difficulty date: April 5, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N47PW
- Make and model: Cessna 560CESSNA
- Aircraft serial: 0186
- Aircraft time: 3,945 hours, 3,226 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Check Valve
- Part number: 259A1PP
- Condition: Failed
- Location: Main Door Seal
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING FLIGHT, THE MAIN DOOR SEAL LIGHT CAME ON AND THE MAIN DOOR SEAL DEFLATED.  TROUBLESHOOTING WAS PERFORMED ON THE GROUND BY PRESSURIZING THE MAIN DOOR SEAL AIR SYSTEM.  WHEN AIR WAS REMOVED FROM THE DOOR SEAL SYS, THE DOOR SEAL DEFLATED IN LESS THAN A MINUTE INDICATING A FAILED CHECK VALVE.  THE CHECK VALVE IN THE DOOR SEAL AIR INLET LINE WAS REPLACED.  THE DOOR SEAL NOW STAYS INFLATED FOR MORE THAN 10 MINUTES WITH AIR REMOVED.  FLIGHT OPS TEST WAS NORMAL.
